Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2008 | Volume: 8 | Issue: 14 | Page No.: 2619-2624
DOI: 10.3923/jas.2008.2619.2624
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Explicit Solution of Non-Linear Fourth-Order Parabolic Equations via Homotopy Perturbation Method

M. Fazeli, S.A. Zahedi and N. Tolou

Abstract:
In this study, a powerful analytical method, termed homotopy perturbation method is utilized for finding explicit solutions of non-linear fourth-order parabolic equations. In order to manifest the capability of proposed approach, five illustrating examples have been presented and solved. The obtained solutions, in comparison to those of exact solutions admit a remarkable accuracy. A clear conclusion can be drawn from the numerical results that the HPM provides highly accurate solutions for these kinds of nonlinear differential equations.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    A Comparison Between Adomian’s Decomposition Method and the Homotopy Perturbation Method for Solving Nonlinear Differential Equations
  •    Application of Parameter Expansion Method and Variational Iteration Method to Strongly Nonlinear Oscillator
  •    Evaluating the Ability of Modified Adomian Decomposition Method to Simulate the Instability of Freestanding Carbon Nanotube: Comparison with Conventional Decomposition Method
  •    Efficiency of Modified Adomian Decomposition for Simulating the Instability of Nano-electromechanical Switches: Comparison with the Conventional Decomposition Method
How to cite this article:

M. Fazeli, S.A. Zahedi and N. Tolou, 2008. Explicit Solution of Non-Linear Fourth-Order Parabolic Equations via Homotopy Perturbation Method. Journal of Applied Sciences, 8: 2619-2624.

DOI: 10.3923/jas.2008.2619.2624

URL: https://scialert.net/abstract/?doi=jas.2008.2619.2624

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom